# SDR DALA2018120307030

- Difficulty date: November 27, 2017
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 88,479 hours, 12,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON C CHECK MTC FOUND A GOUGE ON AN EXISTING REPAIR AFT OF THE C2 CARGO DOOR THAT WAS INSTALLED PER ER/A 381060-14 AND C/W ER/A 563668-14. FOR STA 1373 S-28R-S29R EXISTING DOUBLER GOUGE DAMAGE.
